# SDR CALA2019121602210

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 18,975 hours, 6,825 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FWD WINDSCREEN CRACKED INITIALLY BEGAN ARCING FRON WINDSHLD HEAT REMOVED #1 LEFT WINDOW REF AMM 56-11-11-000-801. ADD EMP:001271 56-11-11-400-801. ADD EMP:U009243 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1145429  SN OFF 7955 WINDSHIELD, 737  OFF 29-5612-9-9007 7955 ON 29-5612-9-9007 1245 INSTALLED NEW CAPT''S #1 WINDOW THRU STEP H 9 OF AMM COMPLETED AMM 56-11-11-400-801 STEPS H.(10) THROUGH H.(11), WINDOW FAILED STEP H.(12), LH FWD WINDOW GOES INSTANTLY TO OVERHEAT. TRIED NEW P5-9 CONTROL PANEL NO HELP, SWAPPED WHCUS NO HELP. (ORIGINAL P5-9 AND WHCUS ARE IN THERE ORIGINAL POSITIONS). REMOVED TAP WIRE W0210-1002-18 FROM TAP 2 OF TB5010 AND RANG ADD EMP:244759 FROM THAT WIRE TO THE WINDOW CONNECTION, WIRE RINGS OPEN PER WDM 30-41-11. TAP WIRE IS STILL DISCONNECTED AT TAP BEHIND E2-1 RACK. WINDOW RESISTANCE IS 37.8 OHMS. ABOUT "ARCING". SUSPECT OPEN IN WIRE TO BE NEAR THE WINDOW DUE TO THE COMMENT WIRE RINGS GOOD FROM W0210-1002-18 TO WINDOW, WIRED TB5010 TO TA P 2 PER WDM30-41-11.  SYSTEM GROUND CHECKS GOOD FOR STEP H12 OF MM56-11-11.  REF MM 30-41-00. VERIFIED STEP H13 COMPLETED. LOG CLOSED
